# SDR COMA0370033

- Difficulty date: September 30, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 1,132 hours, 878 cycles
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 1,132 hours, 878 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1098.20 BULKHEAD BETWEEN STRINGERS 8R AND 9R IS CRACKED.  REPAIRED BY REMOVING DAMAGE AND INSTALLING A BATHTUB FITTING IAW MFG REO 670-53-61-034 REV. B.
